Upper bound of a volume exponent for directed polymers in a random environment
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 299-308.
@article{AIHPB_2004__40_3_299_0,
     author = {Mejane, Olivier},
     title = {Upper bound of a volume exponent for directed polymers in a random environment},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {299--308},
     publisher = {Elsevier},
     volume = {40},
     number = {3},
     year = {2004},
     doi = {10.1016/j.anihpb.2003.10.007},
     zbl = {1041.60079},
     mrnumber = {2060455},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpb.2003.10.007/}
}
TY  - JOUR
AU  - Mejane, Olivier
TI  - Upper bound of a volume exponent for directed polymers in a random environment
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2004
DA  - 2004///
SP  - 299
EP  - 308
VL  - 40
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpb.2003.10.007/
UR  - https://zbmath.org/?q=an%3A1041.60079
UR  - https://www.ams.org/mathscinet-getitem?mr=2060455
UR  - https://doi.org/10.1016/j.anihpb.2003.10.007
DO  - 10.1016/j.anihpb.2003.10.007
LA  - en
ID  - AIHPB_2004__40_3_299_0
ER  - 
%0 Journal Article
%A Mejane, Olivier
%T Upper bound of a volume exponent for directed polymers in a random environment
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2004
%P 299-308
%V 40
%N 3
%I Elsevier
%U https://doi.org/10.1016/j.anihpb.2003.10.007
%R 10.1016/j.anihpb.2003.10.007
%G en
%F AIHPB_2004__40_3_299_0
Mejane, Olivier. Upper bound of a volume exponent for directed polymers in a random environment. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 299-308. doi : 10.1016/j.anihpb.2003.10.007. http://www.numdam.org/articles/10.1016/j.anihpb.2003.10.007/

[1] P. Carmona, Y. Hu, On the partition function of a directed polymer in a Gaussian random environment, Probab. Theory Related Fields 124 (3) (2002) 431-457. | MR | Zbl

[2] F. Comets, T. Shiga, N. Yoshida, Directed polymers in random environment: path localization and strong disorder, Bernoulli 9 (4) (2003) 705-723. | MR | Zbl

[3] F. Comets, N. Yoshida, Brownian directed polymers in random environment, Comm. Math. Phys. (2003), submitted for publication. | MR | Zbl

[4] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Applications of Mathematics, vol. 38, Springer-Verlag, New York, 1998. | MR | Zbl

[5] E. Lesigne, D. Volný, Large deviations for martingales, Stochastic Process. Appl. 96 (1) (2001) 143-159. | MR | Zbl

[6] C. Licea, C.M. Newman, M.S.T. Piza, Superdiffusivity in first-passage percolation, Probab. Theory Related Fields 106 (4) (1996) 559-591. | MR | Zbl

[7] J.Z. Imbrie, T. Spencer, Diffusion of directed polymers in a random environment, J. Statist. Phys. 52 (3-4) (1988) 609-626. | Zbl

[8] M. Petermann, Superdiffusivity of directed polymers in random environment, Part of thesis, 2000.

[9] M. Piza, Directed polymers in a random environment: Some results on fluctuations, J. Statist. Phys. 89 (3-4) (1997) 581-603. | Zbl

Cited by Sources: